BCP question
1 Replies
Alexa - January 23

Hi Dr. Jacobs,

I am going to be starting an IVF cycle I just have
completed 21 days of BCP's around the last 2-3 pills
I had to take I have some cramping and light spotting
my question is with this light spotting will I still be expecting my period with the 7-10 days? I have asked the Nurse at my RE's office when I started the spotting several days ago they told me this is normal but now that I am thru with my pills I am just afraid this is my period even though its really light...any thoughts on this!

Thank you in advance!

Alexa

 

B. Jacobs, M. D. - January 24

It is the norm to have a flow in the middle of the last 7 pills in the pack of oral contraceptives.

AS far as recurrent pregnancy loss, I invite you to see the information I have provided on our web page, <www.texasfertility.com>. As you have found, there are some fairly controversial tests and treatments. Without more confirmed data, I have not addressed those.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question